70
Views
0
CrossRef citations to date
0
Altmetric
Original Articles

Approximate solution of ordinary linear differential equations with analytical complex functions coefficient by means of Taylor matrix method

&
Pages 765-775 | Published online: 15 Aug 2006
 

Abstract

Let f, p, q, r be analytical functions in D with complex variables and complex values, where D⊆ C is a simple connected domain of the complex plane in this study. We give approximative solutions of nonhomogenous ordinary differential equation p(z)y (2) (z)+q(z)y (1) (z)+r(z)y(z)=f(z) via Taylor matrix method. Then we illustrate these solutions by some given applications.

Acknowledgements

We wish to express our gratitude to Mehmet Sezer for his invaluable guidance.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,129.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.